# SDR CALA2022100302619

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: R Wing Le Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611CB HAS DAMAGE TO THE ALUMINUM FOIL C/W SRM 51-70-14 REPAIR (3) STEP (6) PARAGRAPHE (B). PERFORMED RII INSPECTION FOR MAJOR REPAIR TO PANEL 611CB.  NO DEFECT UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 611CB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). INSTALLED PANEL 611CB AS PER WORKCARD RII PCW ON MAJOR REPAIR TO PANEL. INSTALLATION OF PANEL IS NOT R II
